# SDR USAA950757

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cover
- Part number: 66109013
- Condition: Leaking
- Location: Main Entrance Dr
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAN - FLT 1412 - ON CLIMB-OUT, SQUEAL WAS HEARD OUT OF THE L1 DOOR.  AT FL 330 IN CRUISE, CABIN PRESSURE BEGAN TO CLIMB.  FLIGHT RETURNED TO SAN WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED FORWARD ENTRY DOOR TOP HINGE COVER.  (M)
